# SDR AALA202111267035

- Difficulty date: November 25, 2021
- Submitted: November 27, 2021
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 78,897 hours, 10,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT SIGN COVER DETACHED AT 2L DOOR. SECURED SIGN COVER, OPS CHECK GOOD.
